# SDR UALA2009021800542

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,153 hours, 9,558 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS VERY DIM SEAT ROWS 54 RIGHT THRU 60 RIGHT, DOOR 5 RIGHT FWD EXIT SIGN, AND DOOR 5 RIGHT AFT LOWER WALL EMERGENCY LIGHT.  FOUND WET UNDER FLOOR MAT.  REPAIRED SHORT UNDER FLOOR MAT.
